Geometry
The conformal boundary of Margulis space–times
Comptes Rendus. Mathématique, Volume 336 (2003) no. 9, pp. 751-756.

In this Note, we show how to construct the conformal boundary of Margulis space–times R 1,2 /Γ when Γ is an affine Schottky group.

Dans cette Note, nous montrons comment construire le bord conforme des espaces–temps de Margulis R 1,2 /Γ lorsque Γ est un groupe de Schottky affine.

Received:
Accepted:
Published online:
DOI: 10.1016/S1631-073X(03)00170-5
Frances, Charles 1

1 U.M.P.A., E.N.S. Lyon, 46, allée d'Italie, 69364 Lyon cedex 07, France
@article{CRMATH_2003__336_9_751_0,
     author = {Frances, Charles},
     title = {The conformal boundary of {Margulis} space{\textendash}times},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {751--756},
     publisher = {Elsevier},
     volume = {336},
     number = {9},
     year = {2003},
     doi = {10.1016/S1631-073X(03)00170-5},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/S1631-073X(03)00170-5/}
}
TY  - JOUR
AU  - Frances, Charles
TI  - The conformal boundary of Margulis space–times
JO  - Comptes Rendus. Mathématique
PY  - 2003
SP  - 751
EP  - 756
VL  - 336
IS  - 9
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/S1631-073X(03)00170-5/
DO  - 10.1016/S1631-073X(03)00170-5
LA  - en
ID  - CRMATH_2003__336_9_751_0
ER  - 
%0 Journal Article
%A Frances, Charles
%T The conformal boundary of Margulis space–times
%J Comptes Rendus. Mathématique
%D 2003
%P 751-756
%V 336
%N 9
%I Elsevier
%U http://www.numdam.org/articles/10.1016/S1631-073X(03)00170-5/
%R 10.1016/S1631-073X(03)00170-5
%G en
%F CRMATH_2003__336_9_751_0
Frances, Charles. The conformal boundary of Margulis space–times. Comptes Rendus. Mathématique, Volume 336 (2003) no. 9, pp. 751-756. doi : 10.1016/S1631-073X(03)00170-5. http://www.numdam.org/articles/10.1016/S1631-073X(03)00170-5/

[1] Drumm, T.A. Fundamental polyhedra for Margulis space–times, Topology, Volume 31 (1992) no. 4, pp. 677-683

[2] Drumm, T.A. Linear holonomy of Margulis space–times, J. Differential Geom., Volume 38 (1993) no. 3, pp. 679-690

[3] Drumm, T.A.; Goldman, W.M. Complete flat Lorentz 3-manifolds with free fundamental group, Internat. J. Math., Volume 1 (1990) no. 2, pp. 149-161

[4] Drumm, T.A.; Goldman, W.M. The geometry of crooked planes, Topology, Volume 38 (1999) no. 2, pp. 323-351

[5] C. Frances, Géométrie et dynamique lorentziennes conformes, Thèse, available at www.umpa.ens-lyon.fr/cfrances/

[6] Margulis, G. Free properly discontinuous groups of affine transformations, Dokl. Akad. Nauk SSSR, Volume 272 (1983), pp. 937-940

[7] Milnor, J. On fundamental group of complete affinely flat manifolds, Adv. Math., Volume 25 (1977), pp. 178-187

Cited by Sources: